International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part A

On the negative pell equation y2=3x2-2


Author(s): S Devibala, MA Gopalan and V Sivaranjani

Abstract: The binary quadratic equation represented by the negative pellian y2=3x2-2 is analyzed for its distinct integer solutions. A few interesting relations among the solutions are also given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbola, parabola and special Pythagorean triangle.

Pages: 37-40 | Views: 460 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
S Devibala, MA Gopalan and V Sivaranjani. On the negative pell equation y2=3x2-2. International Journal of Statistics and Applied Mathematics. 2018; 3(2): 37-40.
Call for book chapter
International Journal of Statistics and Applied Mathematics